Pata, Vittorino; Santina, Claudio
Longtime behavior of semilinear reaction-diffusion equations on the whole space
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001) , p. 233-251
Zbl 1030.35102 | MR 1834993
URL stable : http://www.numdam.org/item?id=RSMUP_2001__105__233_0

Bibliographie

[1] A.V. Babin - M. I. VISHIK, Attractors of partial differential evolution equations in an unbounded domain, Proc. Roy. Soc. Edinburgh, 116A (1990), pp. 221-243. MR 1084733 | Zbl 0721.35029

[2] A.V. Babin - M. I. VISHIK, Attractors of evolution equations, North-Holland, Amsterdam (1992). MR 1156492 | Zbl 0778.58002

[3] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland Math. Stud. 5, North-Holland, Amsterdam (1973). MR 348562 | Zbl 0252.47055

[4] L.C. Evans, Partial differential equations, American Mathematical Society, Providence (1998). MR 1625845 | Zbl 0902.35002

[5] E. Feireisl, Attractors for semilinear wave equations on R3, Nonlinear Analysis, 23 (1994), pp. 187-195. MR 1289126 | Zbl 0819.35096

[6] E. Feireisl - Ph. Laurençot - F. Simondon - H. Touré, Compact attractors for reaction-diffusion equations in Rn, C. R. Acad. Sci. Paris Sér. I Math., 319 (1994), pp. 147-151. MR 1288394 | Zbl 0806.35075

[7] J.K. Hale, Asymptotic behavior of dissipative systems, American Mathematical Society, Providence (1988). MR 941371 | Zbl 0642.58013

[8] A. Haraux, Systèmes dynamiques dissipatifs et applications, Coll. RMA 17, Masson, Paris (1990). MR 1084372 | Zbl 0726.58001

[9] A. Haraux - F. B. WEISSLER, Non-uniqueness for a semilinear initial value problem, Indiana Univ. Math. J., 31 (1982), pp. 167-189. MR 648169 | Zbl 0465.35049

[10] J.L. Lions, Quelques méthodes de résolutions des problèmes aux limites non linéaires, Dunod Gauthier-Villars, Paris (1969). MR 259693

[11] V. Pata, Attractors for a damped wave equation on R3 with linear memory, Math. Meth. Appl. Sci., 23 (2000), pp. 633-653. MR 1752214 | Zbl 0959.35024

[12] V. Pata - G. PROUSE - M. I. VISHIK, Traveling waves of dissipative non-autonomous hyperbolic equations in a strip, Adv. Differential Equations, 3 (1998), pp. 249-270. MR 1750416 | Zbl 0954.35033

[13] R. Temam, Infinite-dimensional dynamical systems in mechanics and physics, Springer-Verlag, New York (1988). MR 953967 | Zbl 0662.35001

[14] F.B. Weissler, Local existence and nonexistence for semilinear parabolic equations in Lp, Indiana Univ. Math. J., 1(1980), pp. 79-2102. MR 554819 | Zbl 0443.35034